Unpublished Papers in Computational Mathematics (8)
by Jun Zhang


This page contains some unpublished papers in computational mathematics. They were written to satisfy some requirements during various courses of study and were not intended for formal publication. In all cases, their contents have been included in other published papers.
  1. Iterative solution of large sparse linear systems on parallel computers, preprint, Department of Mathematics, the University of Queensland, St. Lucia, Queensland 4072, Australia, 1993. (Term paper)
  2. Wavelets and their applications to the numerical solution of integral solutions, preprint, Department of Mathematics, the University of Queensland, St. Lucia, Queensland 4072, Australia, 1993. (Research paper for my postgraduate diploma)
  3. Numerical evaluation of modified Bessel functions In(z) of complex arguments, preprint, Department of Mathematics, The George Washington University, Washington, DC, 1995. (Results were included in Symbolic computation on complex polynomial solution of differential equations, Journal of Symbolic Computation, Vol. 22 (3), 345--354 (1996). [2] in publication list)
  4. Efficient high-order multigrid method for solving the convection-diffusion equation, preprint, Department of Mathematics, The George Washington University, Washington, DC, 1996.
  5. A heuristic residual analysis for high order multigrid method, preprint, Department of Mathematics, The George Washington University, Washington, DC, 1996. (Results were included in Residual scaling techniques in multigrid, II: practical applications, Applied Mathematics and Computation, Vol. 90 (2-3), 229--252 (1998). [8] in publication list).
  6. Preconditioning free multigrid method for convection-diffusion equation with variable coefficients, (with M.M. Gupta and J. Kouatchou), preprint, Department of Mathematics, The George Washington University, Washington, DC, 1996. (Results were included in my dissertation)
  7. Fourth-order multigrid solution of the steady incompressible Navier-Stokes equations, (with M.M. Gupta), preprint, Department of Mathematics, The George Washington University, Washington, DC, 1996. (Results were included in my dissertation)
  8. Computed accuracy of finite difference schemes for the convection-diffusion equation with closed characteristics, (with M.M. Gupta), preprint, Department of Mathematics, The George Washington University, Washington, DC, 1996. (Finished, but not submitted)

Return to Jun Zhang's:
Home page; Publication list; Research interests; Resume.